Show simple item record

dc.contributor.authorElqayam, Shira
dc.contributor.authorHandley, S. J.
dc.contributor.authorEvans, J. St. B. T.
dc.contributor.authorBacon, A. M.
dc.date.accessioned2009-08-03T14:47:45Z
dc.date.available2009-08-03T14:47:45Z
dc.date.issued2008
dc.identifier.citationElqayam, S., Handley, S.J., Evans, J.St.B.T. and Bacon, A.M. (2008). On some limits of hypothetical thinking. Quarterly Journal of Experimental Psychology, 61 (5), pp. 784-808.en
dc.identifier.issn1747-0218
dc.identifier.issn1747-0226
dc.identifier.urihttp://hdl.handle.net/2086/2199
dc.language.isoenen
dc.publisherTaylor and Francisen
dc.titleOn some limits of hypothetical thinkingen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1080/17470210701425795
dc.researchgroupPsychology
dc.researchinstituteInstitute for Psychological Scienceen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record